Home > Research > Publications & Outputs > Renormalised perturbation theory of ordered sys...
View graph of relations

Renormalised perturbation theory of ordered systems

Research output: Contribution to journalJournal article


<mark>Journal publication date</mark>08/1981
<mark>Journal</mark>Journal of Physics -London- a Mathematical and General
Issue number8
Number of pages9
Pages (from-to)1915-1923
<mark>Original language</mark>English


Introduces a new self-consistent summation procedure for the analysis of Feynman-Dyson perturbation series and demonstrate how a self-consistent expression for the self-energies of an interacting system may be obtained. The authors obtain the simplest self-consistent solution to the problem of an interacting many fermion system exhibiting long-range order, characterised by the existence of anomalous propagators, in which correlation effects not described by the Hartree-Fock-Gorkov approximation are important.